# SDR ASAA2017032720304

- Difficulty date: March 27, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 9,837 hours, 3,271 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 5296
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 55,466 hours, 21,120 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATDED ON RECALL.  ACFT GROUNDED.   REMOVED & REPLACED THE CONTROL CABIN TRIM AIR VALVE, IAW AMM 21-61-21 & 401. LEAK & OPS CHECKED GOOD.
